# SDR QXEA200301065

- Difficulty date: September 5, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 12,314 hours, 17,653 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Stringer
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE STRINGER ON UPPER DECK OF NR 2 ENGINE COWL IS CHAFED. REPAIRED IAW DHC-8 SRM 51-40-11.
